Research Repository

Solving a partial differential equation associated with the pricing of power options with time-dependent parameters

Okelola, MO and Govinder, KS and O'Hara, JG (2015) 'Solving a partial differential equation associated with the pricing of power options with time-dependent parameters.' Mathematical Methods in the Applied Sciences, 38 (14). 2901 - 2910. ISSN 0170-4214

Full text not available from this repository.

Abstract

Copyright © 2014 John Wiley & Sons, Ltd. Previous analysis and research on the power option - one of the exotic options - have focused on the interest rate of the stock and its volatility as constant parameters throughout the run of execution. In this paper, we attempt to extend these results to the more practical and realistic case of when these parameters are time dependent. By making no ansatz or relying on ad hoc methods, we are able to achieve this via an algorithmic method - the Lie group approach - leading to exact solutions for the power option problem.

Item Type: Article
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Computer Science and Electronic Engineering, School of
Depositing User: Jim Jamieson
Date Deposited: 15 May 2015 14:41
Last Modified: 05 Feb 2019 03:15
URI: http://repository.essex.ac.uk/id/eprint/13699

Actions (login required)

View Item View Item